# SDR CHQ00071

- Difficulty date: December 14, 2001
- Submitted: December 17, 2001
- Operation: Air carrier
- Aircraft: N158CQ
- Make and model: Saab SF340A
- Aircraft serial: 158
- Aircraft time: 25,607 hours, 27,804 cycles
- Engine: Ge CT75A2
- System (JASC): 7260 · Turbine Engine Accessory Drive
- Part: Chip Detector
- Condition: False Indication
- Location: Lt Engine
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

LEFT ENGINE CHIP DETECTOR LIGHT CAME ON DURING APPROACH.  FOUND NO METALLIC PARTICLES ON CHIP DETECTOR.  CLEANED CHIP DETECTOR, GROUND RAN A/C 15 MIN, OPS CHECK GOOD IAW GE AMM 72-00-00.  NO LEAKS NOTED.
